# SDR DALA2022030701473

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON RH INBD SEAT TRACK SUPPORT AT PASS. CABIN, FROM STA. 365 TO STA. 418. CORRECTIVE ACTION: SUMMARY OF NRC 00467: RH INBD SEAT TRACK SUPPORT AT PASS. CABIN, FROM STA. 365 TO STA. 418 WAS REPLACED PER B757-200 SRM. (2142891)
